Skip to main content

Research Repository

Advanced Search

Q-lump scattering

Sutcliffe, Paul

Q-lump scattering Thumbnail


Authors



Abstract

Q-lumps are spinning planar topological solitons with stationary solutions that satisfy first-order Bogomolny equations. Q-lump scattering has previously been studied only in the charge two sector, by approximating time evolution by motion in the moduli space of stationary solutions. In this paper, higher charge scattering is studied via motion on families of 4-dimensional submanifolds of moduli space, obtained by imposing cyclic symmetries. The results are shown to be in good agreement with field theory simulations, which are then applied to study more complicated Q-lump scattering processes, including examples where the moduli space approximation is not applicable. A variety of exotic scattering events are presented.

Journal Article Type Article
Acceptance Date Jun 6, 2023
Online Publication Date Jun 26, 2023
Publication Date 2023-06
Deposit Date Jul 11, 2023
Publicly Available Date Aug 24, 2023
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 2023
Issue 6
Article Number 162
DOI https://doi.org/10.1007/jhep06%282023%29162
Public URL https://durham-repository.worktribe.com/output/1168869
Publisher URL https://arxiv.org/abs/2304.05521
Related Public URLs https://arxiv.org/abs/2304.05521

Files

Published Journal Article (3.4 Mb)
PDF

Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/

Copyright Statement
This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.






You might also like



Downloadable Citations